BibTeX record journals/tac/XueL10

download as .bib file

@article{DBLP:journals/tac/XueL10,
  author    = {Xiaoping Xue and
               Zhuchun Li},
  title     = {Asymptotic Stability Analysis of a Kind of Switched Positive Linear
               Discrete Systems},
  journal   = {{IEEE} Trans. Autom. Control.},
  volume    = {55},
  number    = {9},
  pages     = {2198--2203},
  year      = {2010},
  url       = {https://doi.org/10.1109/TAC.2010.2052144},
  doi       = {10.1109/TAC.2010.2052144},
  timestamp = {Fri, 26 Jun 2020 16:50:31 +0200},
  biburl    = {https://dblp.org/rec/journals/tac/XueL10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics